# SDR ASOA2013011502797

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR LOWER SILL.  REMOVED SILL ANGLE (LOWER) IAW SRM 51-42-21 & 51-42-06.  LOWER SILL ANGLE FOUND TO HAVE CORROSION EXCEEDING LIMITS IAW SRM 53-00-00-01, T/R-53-27 .  LOCATED & DRILLED NEW LOWER SILL ANGLE, IAW SRM 51-40-11-00.  INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM CH 51-42-06 & CH 51-42-21.
